MAUDE Adverse Event Report: HAEMONETICS CORPORATION CELL SAVER® ELITE® PLUS AUTOTRANSFUSION SYSTEM; CS ELITE FASTPACK,125ML,150U

HAEMONETICS CORPORATION CELL SAVER® ELITE® PLUS AUTOTRANSFUSION SYSTEM; CS ELITE FASTPACK,125ML,150U
Model Number CSE-FP-125V
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On december 08, 2021 haemonetics manufacturing performed a visual inspection of the received bowl from the cell saver® elite fastpack - 125ml and confirmed blood in the inner core with cracks in the inner core base.Although there was no serious injury or harm, past reporting (1219343-2020-00001-01) indicates this particular malfunction on a similar device has been associated with a reported death event.The investigation of 1219343-2020-00001-01 indicated the inner core of the bowl malfunctioned via a crack but did not cause or contribute to the reported incident according to the surgeon that performed the surgery.Haemonetics decided to conservatively report inner core cracks that are confirmed by manufacturing due the event of the past report.
 
Event or Problem Description
On december 08, 2021, haemonetics was notified of a fractured latham bowl and leaked blood in the inner cavity during a procedure in (b)(6), utilizing the cell saver® elite® autotransfusion system and cell saver® elite fastpack - 125ml.There was no reported impact to patients' health.

Brand Name
CELL SAVER® ELITE® PLUS AUTOTRANSFUSION SYSTEM
Common Device Name
CS ELITE FASTPACK,125ML,150U
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
Manufacturer (Section G)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
Manufacturer Contact
janice kiser
125 summer street
boston, MA 02110
MDR Report Key13002180
Report Number1219343-2021-00154
Device Sequence Number11831675
Product Code CAC
UDI-Device Identifier10812747016537
UDI-Public(01)10812747016537(17)240709(10)0721017
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K120586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2024
Device Model NumberCSE-FP-125V
Device Lot Number0721017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2021
Initial Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown